Alert archive / New Mexico / Wind Advisories in 2010
Wind Advisory 40, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 23, 2010, 3:12 PM MST. It took effect at Nov 24, 2010, 12:00 AM MST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2010, 3:12 PM MST (22:12 UTC)
- In effect from
- Nov 24, 2010, 12:00 AM MST
- Expired
- Nov 24, 2010, 5:00 PM MST
- In force
- 17 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
990 WWUS75 KABQ 232212 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 312 PM MST TUE NOV 23 2010 ...STRONG AND GUSTY WINDS OVER PORTIONS OF CENTRAL INTO EASTERN NEW MEXICO... .A STORM SYSTEM OVER THE PACIFIC NORTHWEST WILL MOVE EAST WHILE A TROUGH OF LOW PRESSURE SWINGS TOWARD NEW MEXICO TONIGHT AND WEDNESDAY. A TIGHT PRESSURE GRADIENT ALOFT WILL TRANSLATE TO STRONG SURFACE WINDS LATE TONIGHT AND WEDNESDAY OVER PORTIONS OF THE CENTRAL MOUNTAINS...THEIR EAST SLOPES...AND THE ADJACENT EASTERN HIGHLANDS. WINDS WILL QUICKLY DIMINISH AFTER SUNSET WEDNESDAY. NMZ513>515-523-526>529-531>533-539-540-241200- /O.NEW.KABQ.WI.Y.0040.101124T0700Z-101125T0000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 312 PM MST TUE NOV 23 2010 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST WEDNESDAY. * LOCATION...THE HIGH PEAKS AND EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...NORTHERN SACRAMENTO AND CAPITAN MOUNTAINS... GUADALUPE MOUNTAINS OF CHAVES COUNTY...EASTERN LINCOLN COUNTY... CENTRAL...NORTHEAST AND FAR NORTHEAST HIGHLANDS...RATON RIDGE AND JOHNSON MESA...EASTERN SAN MIGUEL...HARDING AND GUADALUPE COUNTIES. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH. * TIMING...WINDS WILL INCREASE TONIGHT OVER THE CENTRAL MOUNTAIN PEAKS AND EAST SLOPES...AND WEDNESDAY MORNING OVER THE EASTERN HIGHLANDS. STRONG WINDS WILL CONTINUE WEDNESDAY AFTERNOON BEFORE DIMINISHING RAPIDLY AFTER SUNSET. * VISIBILITY...LOCALLY REDUCED TO LESS THAN THREE MILES AT TIMES IN BLOWING DUST. * LOCAL IMPACTS...BEWARE OF POTENTIALLY DANGEROUS CROSS WINDS ALONG NORTHWEST-SOUTHEAST ORIENTED ROADWAYS. TRAVEL ON INTERSTATE 40 BETWEEN CLINES CORNERS AND NEWKIRK MAY BE TREACHEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ CHJ/JAR
2 follow-up statements
999 WWUS75 KABQ 241036 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 336 AM MST WED NOV 24 2010 ...BLUSTERY COLD FRONT AND GUSTY WINDS SWEEPING ACROSS NEW MEXICO TODAY... .ENERGY CIRCULATING AROUND A POWERFUL STORM SYSTEM MOVING ACROSS THE NORTHERN ROCKIES WILL PUSH A STRONG COLD FRONT SOUTH AND EAST ACROSS NEW MEXICO TODAY. WIND SPEEDS WILL INCREASE STEADILY THROUGH THE MORNING...WITH PEAK WINDS OVER NORTHWEST NEW MEXICO MOVING OVER CENTRAL PORTIONS OF THE STATE BY MIDDAY...AND OVER EASTERN AND SOUTHEASTERN NEW MEXICO BY THIS AFTERNOON. AS THE COLD FRONT MOVES SOUTH AND EAST OF THE STATE...WIND SPEEDS WILL DECREASE AFTER SUNSET TO EASE THESE HAZARDOUS WIND CONDITIONS. NMZ512-241900- /O.EXA.KABQ.WI.Y.0040.000000T0000Z-101125T0000Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 336 AM MST WED NOV 24 2010 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * LOCATION...EXPECT GUSTY WINDS OVER THE WESTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...ESPECIALLY NEAR QUESTA...TRUCHAS...TESUQUE...GLORIETA AND PECOS * WINDS...SOUTHWEST INCREASING TO 35 MPH AND SHIFTING TO THE WEST. AFTERNOON GUSTS TO 45 MPH. * TIMING...WIND SPEEDS WILL INCREASE STEADILY THROUGH THE MORNING AND PEAK BY EARLY AFTERNOON AS THE COLD FRONT MOVES THROUGH. WIND SPEEDS WILL REMAIN STRONG THROUGH LATE AFTERNOON BEFORE DECREASING AROUND SUNSET. * VISIBILITY...LOCALLY REDUCED TO LESS THAN THREE MILES AT TIMES IN BLOWING DUST. * LOCAL IMPACTS...EXPECT CROSS WINDS ON ROADS RUNNING NORTH AND SOUTH. THIS INCLUDES STATE ROADS 518 AND STATE ROAD 522...AND INTERSTATE 25 FROM CANONCITO TO SAN YSIDRO...OR FROM MILE POST 290 TO MILE POST 320. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ513>515-523-526>529-531>533-539-540-241900- /O.CON.KABQ.WI.Y.0040.000000T0000Z-101125T0000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 336 AM MST WED NOV 24 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * LOCATION...EXPECT GUSTY WINDS ACROSS THE SUMMITS AND EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...AND THE CENTRAL MOUNTAIN CHAIN...AND ACROSS THE ADJACENT EASTERN PLAINS * WINDS...SOUTHWEST WINDS INCREASING TO 35 MPH SHIFTING TO THE WEST AS AFTERNOON GUSTS INCREASE TO 50 MPH. EXPECT LOCALLY HIGHER GUSTS OVER WESTERN SAN MIGUEL COUNTY NEAR LAS VEGAS AND WATROUS...AND OVER COLFAX COUNTY FROM MAXWELL TO RATON PASS. * TIMING...SOUTHWEST WINDS WILL INCREASE STEADILY THROUGH THE MORNING BEFORE SHIFTING TO THE WEST WITH PEAK GUSTS IN THE EARLY AFTERNOON. WIND SPEEDS WILL REMAIN HIGH THROUGH LATE AFTERNOON BEFORE DECREASING AROUND SUNSET. * VISIBILITY...LOCALLY REDUCED TO LESS THAN THREE MILES AT TIMES IN BLOWING DUST. * LOCAL IMPACTS...CROSS WINDS WILL IMPACT ROADS RUNNING NORTH AND SOUTH. THIS INCLUDES INTERSTATE 25 FROM ROMEROVILLE TO THE COLORADO LINE AT RATON PASS...OR FROM MILE POST 340 TO MILE POST 460...STATE ROAD 518...STATE ROAD 39...HIGHWAY 285...STATE ROAD 3...AND HIGHWAY 84. ALSO...EXPECT GUSTY WINDS ALONG INTERSTATE 40 FROM MORIARTY TO MONTOYA...OR FROM MILE POST 195 TO MILE POST 310. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ SHY
566 WWUS75 KABQ 241802 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1102 AM MST WED NOV 24 2010 ...BLUSTERY COLD FRONT AND GUSTY WINDS SWEEPING ACROSS NEW MEXICO TODAY... .ENERGY CIRCULATING AROUND A POWERFUL STORM SYSTEM MOVING ACROSS THE NORTHERN ROCKIES WILL PUSH A STRONG COLD FRONT SOUTH AND EAST ACROSS NEW MEXICO TODAY INTO TONIGHT. STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING RAPIDLY AFTER SUNSET. NMZ512>515-523-526>529-531>533-539-540-250000- /O.CON.KABQ.WI.Y.0040.000000T0000Z-101125T0000Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 1102 AM MST WED NOV 24 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * LOCATION...EXPECT GUSTY WINDS ACROSS THE SUMMITS AND EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...AND THE CENTRAL MOUNTAIN CHAIN...AND ACROSS THE ADJACENT EASTERN PLAINS. * WINDS...SOUTHWEST WINDS 25 TO 35 MPH SHIFTING TO THE WEST AS AFTERNOON GUSTS INCREASE TO 50 MPH. EXPECT LOCALLY HIGHER GUSTS OVER WESTERN SAN MIGUEL COUNTY NEAR LAS VEGAS AND WATROUS...AND OVER COLFAX COUNTY FROM MAXWELL TO RATON PASS. * TIMING...SOUTHWEST WINDS WILL SHIFT TO THE WEST THIS AFTERNOON AND CONTINUE AT STRONG LEVELS THROUGH THE AFTERNOON. * VISIBILITY...LOCALLY REDUCED TO LESS THAN THREE MILES AT TIMES IN BLOWING DUST. * LOCAL IMPACTS...CROSS WINDS WILL IMPACT ROADS RUNNING NORTH AND SOUTH. THIS INCLUDES INTERSTATE 25 FROM ROMEROVILLE TO RATON PASS...STATE ROAD 518...STATE ROAD 39...HIGHWAY 285...STATE ROAD 3...AND HIGHWAY 84. ALSO...EXPECT GUSTY WINDS ALONG INTERSTATE 40 FROM MORIARTY TO MONTOYA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 23, 2:59 PM MST, 13 minutes earlier.
Area forecast discussion, Nov 23, 2:59 PM MST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 259 PM MST TUE NOV 23 2010 .DISCUSSION... WATER VAPOR IMAGERY/UPPER AIR ANALYSIS IS SHOWING AN UPPER LEVEL LOW DIGGING EAST-SOUTHEAST OUT OF THE PACIFIC NORTHWEST WITH WEST- SOUTHWEST FLOW IN PLACE ALOFT ACROSS THE FORECAST AREA. SUBTROPICAL MOISTURE HAS ENTERED THE UPPER FLOW OVER THE SOUTHWEST U.S. AND MID/HIGH CLOUDS ARE OVERSPREADING PORTIONS OF NEW MEXICO. OVERNIGHT TONIGHT...THE LOW WILL PUSH INTO THE NORTHERN GREAT BASIN AND INTERMOUNTAIN WEST WITH WINDY CONDITIONS DEVELOPING ALONG THE CENTRAL NEW MEXICO MOUNTAIN CHAIN AND ADJACENT EASTERN SLOPES. A WIND ADVISORY WILL BE ISSUED FOR THE AFFECTED AREAS...SEE ABQNPWABQ FOR MORE SPECIFIC INFORMATION ON THESE WINDS. ON WEDNESDAY...THE UPPER LOW WILL PASS BY TO THE NORTH OF NEW MEXICO AS AN ASSOCIATED SURFACE FRONT ENTERS THE STATE. MOISTURE/LIFT ASSOCIATED WITH THE STORM SYSTEM WILL CAUSE SNOW SHOWERS TO DEVELOP ACROSS THE NORTH AND NORTHWEST PORTIONS OF THE FORECAST AREA THAT WILL LINGER THROUGH WEDNESDAY NIGHT/EARLY THURSDAY MORNING. WINDY CONDITIONS WEDNESDAY AFTERNOON WILL COMBINE WITH THE HIGHER ELEVATION SNOWS BRINGING SOMEWHAT HAZARDOUS DRIVING CONDITIONS DURING THIS TIME...MAINLY IN THE NORTHWEST MOUNTAINS. THE UPPER LOW WILL EJECT TO THE EAST ON THURSDAY AS THE SURFACE FRONT MOVES THROUGH THE STATE. THE PASSING FRONT WILL USHER IN MUCH COLDER AND DRIER AIR WITH TEMPERATURES REMAINING MUCH BELOW NORMAL THURSDAY THROUGH FRIDAY MORNING. FOR FRIDAY...UPPER RIDGING WILL BEGIN TO BUILD OVER THE FORECAST AREA WITH TEMPERATURES RECOVERING SLIGHTLY AND WINDS WILL BE LIGHT. ANOTHER UPPER LEVEL SYSTEM WILL BEGIN TO DIG INTO THE PACIFIC NORTHWEST ON SATURDAY WITH A LEE SURFACE TROUGH DEVELOPING THAT WILL LEND TO ADDITIONAL WARMING. ON SUNDAY...THE NEXT LOW PRESSURE SYSTEM TO AFFECT NEW MEXICO WILL AGAIN PASS BY MAINLY TO THE NORTH. THIS SYSTEM WILL BE A LITTLE MORE VIGOROUS THAN THE WED/THU SYSTEM WHICH WILL LEAD TO MORE PRECIPITATION ACROSS THE FORECAST AREA...HOWEVER IT WILL NOT BRING NEARLY AS COLD OF AN AIRMASS AS THE FIRST SYSTEM. FOR NOW...THIS SECOND SYSTEM LOOKS TO LEAVE THE REGION ON MONDAY WITH FAIR CONDITIONS RETURNING IN RESPONSE TO BUILDING HIGH PRESSURE. JAR/40 && .AVIATION... UPPER LOW WILL CROSS NRN ROCKIES TONIGHT THRU WED AND DRIVE A COLD FRONT SEWD INTO NRN/CENTRAL NM. ISOLD SHRA/MTN SHSN MAY DEVELOP ACROSS NW NM AFTER MIDNIGHT...THEN INCREASE IN COVERAGE ON WED ALONG AND NW OF A LINE FROM RAMAH TO KAXX. EXPECT PERIODS OF MTN OBSCURATIONS. ACCUMULATING SNOW IS ALSO EXPECTED VCNTY CHAMA/DULCE/SAN JUANS. STRONG W AND SW WINDS WILL DEVELOP TONIGHT THRU WED ALONG E SLOPES OF CENTRAL MTN CHAIN WHERE PLACES LIKE KSRR/KLVS/KRTN/KAXX MAY FEEL GUSTS IN THE 40 TO 49 KT RANGE. NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. 44 && .FIRE WEATHER... WITH THIS FORECAST PACKAGE WE WILL UPGRADE OUR FIRE WEATHER WATCH FOR WEDNESDAY TO A RED FLAG WARNING ACROSS THE EC PLAINS...BUT WE WILL KEEP THE WATCH IN EFFECT FOR THE NE PLAINS WHERE CONFIDENCE IS BEGINNING TO DECREASE IN THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS. A COLD FRONT WILL DROP INTO NW NM TOWARD SUNRISE WED MORNING...AND A FRONT WILL DROP SOUTHWARD INTO THE PLAINS LATE WEDNESDAY AFTN OR EARLY EVENING. DUE TO THESE FRONTS WE HAVE DECREASED THE HIGH TEMPERATURE FORECAST ACROSS NRN NM...AND SOME PRECIP WILL ACCOMPANY THE COLD FRONT ACROSS THE NW SPREADING SOME CLOUDS ACROSS THE NE...THEREBY INCREASING DEWPOINTS A BIT. THUS...CONFIDENCE IS DECREASING THAT CRITICALLY LOW HUMIDITIES WILL DEVELOP ACROSS THE NE PLAINS WED AFTN. WILL LET THE NIGHT SHIFT TAKE ONE MORE LOOK AT THE LATEST DATA TO DETERMINE IF A RED FLAG WARNING WILL BE NEEDED ACROSS THE NE WEDNESDAY. IT WILL TAKE THE FRONT UNTIL LATE WED NIGHT TO REACH THE EAST CENTRAL PLAINS...SO WE HAVE MUCH BETTER CONFIDENCE IN RED FLAG CONDITIONS DEVELOPING ALONG AND SOUTH OF I-40 IN THE EAST. STRONG W AND SW WINDS ARE EXPECTED AREAWIDE BEGINNING TONIGHT ACROSS THE HIGH TERRAIN AND DROPPING TO LOWER ELEVATIONS ON WEDNESDAY. GUSTS FROM 40 TO 45 MPH WILL BE COMMON...EXCEPT FROM 50 TO 55 MPH ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. WIND SPEEDS WILL GRADUALLY DECREASE AS SUNSET APPROACHES LATE WEDNESDAY AFTERNOON. THURSDAY...IN THE WAKE OF THE EXITING UPPER LEVEL SYSTEM...SURFACE WINDS WILL SHIFT OUT OF THE NW AND WEAKEN SIGNIFICANTLY. HOWEVER... 20 FT WINDS WILL GUST TO AROUND 30 MPH IN THE LEE OF THE CENTRAL MOUNTAINS WEDNESDAY AFTERNOON. ALTHOUGH A FEW TRAILING SHORTWAVES MAY TRIGGER SOME LIGHT SNOW SHOWERS THURSDAY ACROSS THE NRN AND WRN MOUNTAINS...HUMIDITIES AND ESPECIALLY TEMPERATURES WILL TREND DOWNWARD. HIGHS ON THURSDAY WILL RANGE FROM 11 TO 24 DEGREES BELOW NORMAL. FRIDAY AND SATURDAY...A DRY AND ZONAL FLOW ALOFT WILL DEVELOP AND MINIMUM HUMIDITIES WILL CRATER BELOW 15 PERCENT AT LOWER ELEVATIONS ...EXCEPT NORTHWEST OF A LINE FROM GALLUP TO ANGEL FIRE WHERE THEY WILL BE HIGHER. A WARMING TREND WILL COMMENCE WITH HIGHS REACHING NEAR NORMAL IN CENTRAL AND WESTERN AREAS BY SATURDAY AFTERNOON...AND AS MUCH AS 5 DEGREES ABOVE NORMAL ACROSS THE EAST. MANY LOCATIONS WILL EXPERIENCE POOR VENTILATION BOTH DAYS AS WINDS WILL GENERALLY BE LIGHT. SUNDAY INTO MONDAY ANOTHER STORM SYSTEM WILL CROSS THE NORTHERN AND CENTRAL ROCKIES. THIS WILL STEER THE POLAR JET STREAM OVER NEW MEXICO AND INDUCE BREEZY TO PERHAPS WINDY CONDITIONS...ESPECIALLY ACROSS THE HIGH TERRAIN AND THE EASTERN PLAINS. A COLD FRONT WILL ALSO DRIVE THROUGH THE STATE FROM THE NW...AND THERE WILL BE A CHANCE FROM RAIN AND SNOW SHOWERS ACROSS THE NORTHERN AND WESTERN MOUNTAINS AND NW PLATEAU. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 26 35 5 28 / 5 20 5 5 DULCE........................... 16 34 -1 28 / 20 30 20 10 CUBA............................ 17 40 6 29 / 5 10 20 5 GALLUP.......................... 21 38 4 27 / 5 10 20 10 EL MORRO........................ 20 39 8 30 / 0 10 20 5 GRANTS.......................... 22 44 9 31 / 0 10 10 0 QUEMADO......................... 22 47 12 34 / 0 5 10 5 GLENWOOD........................ 25 57 22 46 / 0 0 0 0 CHAMA........................... 8 35 -2 25 / 20 30 20 10 LOS ALAMOS...................... 24 41 15 31 / 5 10 10 0 PECOS........................... 22 46 12 35 / 0 5 10 0 CERRO/QUESTA.................... 14 39 2 28 / 5 20 20 5 RED RIVER....................... 11 33 -1 24 / 5 20 20 10 ANGEL FIRE...................... 12 35 -1 26 / 5 20 20 5 TAOS............................ 17 38 2 27 / 5 20 20 5 MORA............................ 22 42 9 33 / 0 5 10 0 ESPANOLA........................ 20 48 16 35 / 0 5 10 0 SANTA FE........................ 24 44 13 31 / 0 5 10 0 SANTA FE AIRPORT................ 24 47 15 32 / 0 5 10 0 ALBUQUERQUE FOOTHILLS........... 30 48 21 35 / 0 0 10 0 ALBUQUERQUE HEIGHTS............. 32 50 24 35 / 0 0 10 0 ALBUQUERQUE VALLEY.............. 28 52 23 38 / 0 0 10 0 ALBUQUERQUE WEST MESA........... 29 50 21 39 / 0 0 10 0 LOS LUNAS....................... 26 57 20 41 / 0 0 5 0 RIO RANCHO...................... 28 53 21 39 / 0 0 10 0 SOCORRO......................... 32 60 26 45 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 28 48 17 32 / 0 0 10 0 TIJERAS......................... 26 48 15 34 / 0 0 10 0 MORIARTY/ESTANCIA............... 23 50 15 35 / 0 0 10 0 CLINES CORNERS.................. 28 47 15 30 / 0 0 10 0 GRAN QUIVIRA.................... 33 54 20 40 / 0 0 0 5 CARRIZOZO....................... 30 58 28 42 / 0 0 0 5 RUIDOSO......................... 35 54 30 38 / 0 0 0 5 CAPULIN......................... 24 44 9 26 / 0 5 0 0 RATON........................... 23 45 10 28 / 0 5 0 0 SPRINGER........................ 24 50 11 33 / 0 5 0 0 LAS VEGAS....................... 27 47 11 29 / 0 5 10 0 CLAYTON......................... 30 56 12 30 / 0 0 0 0 ROY............................. 30 51 13 29 / 0 0 0 0 CONCHAS......................... 33 61 18 38 / 0 0 0 0 SANTA ROSA...................... 31 62 21 42 / 0 0 0 0 TUCUMCARI....................... 32 63 15 38 / 0 0 0 0 CLOVIS.......................... 33 63 20 40 / 0 0 0 0 PORTALES........................ 32 65 21 41 / 0 0 0 0 FORT SUMNER..................... 32 64 23 42 / 0 0 0 0 ROSWELL......................... 35 74 32 48 / 0 0 0 0 PICACHO......................... 35 66 29 46 / 0 0 0 0 ELK............................. 34 62 31 44 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 5 PM MST WEDNESDAY FOR THE FOLLOWING ZONES...NMZ108. WIND ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM MST WEDNESDAY FOR THE FOLLOWING ZONES...NMZ513>515-523-526>529-531>533-539-540. FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ104. && 40/44/JAR
Hazardous weather outlook, Nov 23, 6:00 AM MST, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST TUE NOV 23 2010 NMZ501>540-241300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MST TUE NOV 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY LATE MORNING THROUGH THE AFTERNOON FOR MUCH OF THE EASTERN PLAINS...DUE TO A COMBINATION OF BRISK WINDS AND LOW RELATIVE HUMIDITY. IN ADDITION...A STRONG COLD FRONT WILL USHER IN A MUCH COLDER AIR MASS LATER WEDNESDAY INTO THURSDAY. THE FRONT AND ASSOCIATED UPPER LEVEL SYSTEM WILL ALSO PRODUCE SOME SNOW SHOWERS ACROSS MAINLY THE HIGHER TERRAIN OF THE NORTHWEST HALF OF THE STATE...PRODUCING LIGHT TO LOCALLY MODERATE SNOWFALL ACCUMULATIONS MOST NOTABLY ACROSS THE SAN JUAN MOUNTAINS AND ADJACENT HIGHLANDS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
In the hours before
Local storm report, Nov 23, 10:37 AM MST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1037 AM MST TUE NOV 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW EL VADO 36.59N 106.73W
11/22/2010 M1.0 INCH RIO ARRIBA NM CO-OP OBSERVER
0800 AM SNOW 5 NNE EL VADO 36.67N 106.71W
11/22/2010 M1.0 INCH RIO ARRIBA NM CO-OP OBSERVER
0815 AM SNOW 12 SW SAN RAFAEL 34.99N 108.03W
11/22/2010 M1.3 INCH CIBOLA NM CO-OP OBSERVER
0830 AM SNOW 5 SSW TOADLENA 36.17N 108.93W
11/22/2010 E3.0 INCH SAN JUAN NM SNOTEL
NAVAJO WHISKEY CREEK SNOTEL.
0830 AM SNOW 8 SW ROCIADA 35.76N 105.53W
11/22/2010 E2.0 INCH SAN MIGUEL NM SNOTEL
WESNER SPRINGS SNOTEL.
0830 AM SNOW 5 NNW ELIZABETHTOWN 36.68N 105.33W
11/22/2010 E1.0 INCH COLFAX NM SNOTEL
RED RIVER PASS SNOTEL.
0830 AM SNOW 11 ENE AMALIA 36.98N 105.25W
11/22/2010 E2.0 INCH TAOS NM SNOTEL
NORTH COSTILLA SNOTEL.
0835 AM SNOW 11 NNW CANON PLAZA 36.70N 106.25W
11/22/2010 E6.0 INCH RIO ARRIBA NM SNOTEL
HOPEWELL SNOTEL.
0900 AM SNOW 2 WSW EL MORRO 35.04N 108.35W
11/22/2010 M1.0 INCH CIBOLA NM CO-OP OBSERVER
0945 AM SNOW 7 NE FARMINGTON 36.83N 108.10W
11/22/2010 M1.0 INCH SAN JUAN NM TRAINED SPOTTER
1152 AM SNOW DULCE 36.93N 107.00W
11/22/2010 E1.5 INCH RIO ARRIBA NM PUBLIC
0100 PM SNOW 11 NNW CANON PLAZA 36.70N 106.25W
11/22/2010 E8.0 INCH RIO ARRIBA NM SNOTEL
HOPEWELL SNOTEL.
0100 PM SNOW 5 NW CHAMA 36.95N 106.65W
11/22/2010 E2.0 INCH RIO ARRIBA NM SNOTEL
CHAMITA SNOTEL.
0200 PM SNOW 8 SSW RED RIVER 36.59N 105.45W
11/22/2010 M2.0 INCH TAOS NM PUBLIC
TAOS SKI AREA.
0200 PM SNOW TRES RITOS 36.13N 105.52W
11/22/2010 E2.0 INCH TAOS NM SNOTEL
TRES RITOS SNOTEL.
0200 PM SNOW 8 ENE SHADY BROOK 36.42N 105.33W
11/22/2010 E4.0 INCH TAOS NM SNOTEL
PALO SNOTEL
0300 PM SNOW 7 SSW UTE PARK 36.46N 105.17W
11/22/2010 E3.0 INCH COLFAX NM SNOTEL
TOLBY SNOTEL.
0300 PM SNOW 4 NNW TRES RITOS 36.18N 105.55W
11/22/2010 E2.0 INCH TAOS NM SNOTEL
GALLEGOS PEAK SNOTEL.
0330 PM SNOW 2 N CHAMA 36.92N 106.58W
11/22/2010 M4.0 INCH RIO ARRIBA NM CO-OP OBSERVER
0342 PM SNOW COWLES 35.81N 105.66W
11/22/2010 E1.0 INCH SAN MIGUEL NM TRAINED SPOTTER
0347 PM SNOW 5 ENE ENSENADA 36.74N 106.45W
11/22/2010 E2.0 INCH RIO ARRIBA NM CO-OP OBSERVER
0400 PM SNOW 3 ESE ANGEL FIRE 36.38N 105.24W
11/22/2010 M6.0 INCH COLFAX NM PUBLIC
ANGEL FIRE SKI AREA.
0400 PM SNOW CHAMA 36.89N 106.58W
11/22/2010 M6.3 INCH RIO ARRIBA NM CO-OP OBSERVER
0700 AM SNOW EAGLE NEST 36.56N 105.26W
11/23/2010 M4.0 INCH COLFAX NM CO-OP OBSERVER
0700 AM SNOW 1 W LINDRITH 36.30N 107.05W
11/23/2010 E2.0 INCH RIO ARRIBA NM CO-OP OBSERVER
0915 AM SNOW 2 SSE TAOS 36.36N 105.57W
11/23/2010 M1.4 INCH TAOS NM PUBLIC
0935 AM SNOW 3 NW TRES RITOS 36.16N 105.55W
11/23/2010 M3.5 INCH TAOS NM PUBLIC
SIPAPU SKI AREA.
&&
EVENT NUMBER ABQ1002236 ABQ1002237 ABQ1002232 ABQ1002228 ABQ1002229
ABQ1002230 ABQ1002231 ABQ1002227 ABQ1002226 ABQ1002225 ABQ1002224
ABQ1002222 ABQ1002223 ABQ1002219 ABQ1002220 ABQ1002221 ABQ1002238
ABQ1002239 ABQ1002218 ABQ1002217 ABQ1002216 ABQ1002214 ABQ1002215
ABQ1002240 ABQ1002243 ABQ1002241 ABQ1002242
JLPThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 3:56 PM MST | Red Flag Warning | ABQ | Harding, San Miguel, Union | 25 hr |
Nearby
Wind Advisories in New Mexico, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.